RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 91(133), Number 4(8), Pages 565–579 (Mi msb3327)  

This article is cited in 9 scientific papers (total in 9 papers)

Functional equations and local conjugacy of mappings of class $C^\infty$

G. R. Belitskii


Abstract: Theorems are proved on conjugacy of $C^\infty$ mappings in a neighborhood of a fixed point, under the assumption of formal conjugacy. In constrast to a well-known theorem of Sternberg, we assume the existence of a linear approximation of points of the spectrum on the unit circle and at zero. We establish theorems on conjugacy in a subgroup of the group of diffeomorphisms, and give conditions for the existence of local solutions of more general functional equations. A fixed-point principle is used in the proof.
Bibliography: 14 titles.

Full text: PDF file (1543 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 20:4, 587–602

Bibliographic databases:

UDC: 513.83+517.948
MSC: Primary 47H15, 57D50; Secondary 47H10
Received: 12.01.1971 and 22.02.1973

Citation: G. R. Belitskii, “Functional equations and local conjugacy of mappings of class $C^\infty$”, Mat. Sb. (N.S.), 91(133):4(8) (1973), 565–579; Math. USSR-Sb., 20:4 (1973), 587–602

Citation in format AMSBIB
\Bibitem{Bel73}
\by G.~R.~Belitskii
\paper Functional equations and local conjugacy of mappings of class~$C^\infty$
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 91(133)
\issue 4(8)
\pages 565--579
\mathnet{http://mi.mathnet.ru/msb3327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=358852}
\zmath{https://zbmath.org/?q=an:0283.39007}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 20
\issue 4
\pages 587--602
\crossref{https://doi.org/10.1070/SM1973v020n04ABEH002001}


Linking options:
  • http://mi.mathnet.ru/eng/msb3327
  • http://mi.mathnet.ru/eng/msb/v133/i4/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. R. Belitskii, “Germs of mappings $\omega$-determined with respect to a given group”, Math. USSR-Sb., 23:3 (1974), 425–440  mathnet  crossref  mathscinet  zmath
    2. G. R. Belitskii, “Normal forms for formal series and germs of $C^\infty$-mappings with respect to the action of a group”, Math. USSR-Izv., 10:4 (1976), 809–821  mathnet  crossref  mathscinet  zmath
    3. L. P. Kuchko, “Linear functional equations”, Math. USSR-Izv., 12:2 (1978), 357–370  mathnet  crossref  mathscinet  zmath
    4. G. R. Belitskii, “Equivalence and normal forms of germs of smooth mappings”, Russian Math. Surveys, 33:1 (1978), 107–177  mathnet  crossref  mathscinet  zmath
    5. D. B. A. Epstein, “Commutators ofC ∞-diffeomorphisms. Appendix to “A Curious Remark Concerning the Geometric Transfer Map” by John N. Mather”, Comment Math Helv, 59:1 (1984), 111  crossref  mathscinet  zmath  isi
    6. G. R. Belitskii, “Sternberg's theorem for Banach spaces”, Funct. Anal. Appl., 18:3 (1984), 238–239  mathnet  crossref  mathscinet  zmath  isi
    7. G. R. Belitskii, “Smooth equivalence of germs of vector fields with a single zero eigenvalue or a pair of purely imaginary eigenvalues”, Funct. Anal. Appl., 20:4 (1986), 253–259  mathnet  crossref  mathscinet  zmath  isi
    8. M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Russian Math. Surveys, 46:5 (1991), 53–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. VICTORIA RAYSKIN, “Theorem of Sternberg–Chen modulo the central manifold for Banach spaces”, Ergod Th Dynam Sys, 2009, 1  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:243
    Full text:79
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020